# SDR SWAA2022020427993

- Difficulty date: November 25, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27814
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW TE WIGGLE PLATE COMMON TO IB FWD ATTACH POINT OF PANEL 651EB CRACKED / REMOVED AND REPLACED RW TE WIGGLE PLATE COMMON TO IB FWD ATTACH POINT OF PANEL 651EB. P/N 115A2781-4 PO# 661472 IAW SRM 51-40-02. AND AIDE 57-50-00-22A
